RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1967, Volume 1, Issue 4  


Orbits of greatest dimension in semi-simple linear Lie groups
E. M. Andreev, È. B. Vinberg, A. G. Élashvili
3
Pseudo-differential operators and Cauchy problem for differential equations with variable coefficients
L. R. Volevich, S. G. Gindikin
8
Existence of absolute bases in orlicz spaces
V. F. Gaposhkin
26
Topology of noncompact Lie groups
I. M. Gel'fand, D. B. Fuchs
33
Spectral properties of dynamical systems with an integral invariant on the torus
A. B. Katok
46
Nonisomorphism of certain spaces of functions of different numbers of variables
G. M. Henkin
57
One class of linear representations of complex, semisimple Lie groups
R. S. Ismagilov
69
Quasi-direct sums of spaces
M. S. Brodskii, G. È. Kisilevskii
75

Brief communications
Dimension of commutative subrings in $R_{n,k}$
J. H. Bernstein
79
Simple graduated Lie algebras of finite growth
V. G. Kac
82
Plancherel measure for nilpotent Lie groups
A. A. Kirillov
84
Chains of projectors, similar to orthogonal
A. S. Markus, V. A. Prigorskii
86
Функциональный анализ и его приложения Functional Analysis and Its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020